# SDR UPS97823714

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5759223
- Condition: Cracked
- Location: Bs 1320-1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, C-4 CARGO PIT SEAT TRACK RT FS 1320 TO 1400 IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT TRACK IAW SRM 51-3-O, AND DWG 5759223 AND SRM 51-1-21.
